# SDR ASAA0380703

- Difficulty date: November 4, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D29982107
- Part serial: 1941
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND FORWARD SERVICE R1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  CABLE TO SLIDE FORWARD GALLEY ENTRANCE IS BROKE.  RECONNECTED LANYARD, REINSTALLED TOGGLE R-1 DORO SLIDE.  (M)
